Strong Band sum and dichromatic invariants.
Manuscripta mathematica, Tome 74 (1992) no. 2, pp. 237-252
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
band sum of a link, Homfly polynomial, skein invariant for 1-trivial dichromatic links, oriented links, 2-variable Conway polynomial, concordance invariants
@article{MM2_1992__74_2_155695,
author = {Uwe Kaiser},
title = {Strong {Band} sum and dichromatic invariants.},
journal = {Manuscripta mathematica},
pages = {237--252},
year = {1992},
volume = {74},
number = {2},
zbl = {0751.57003},
url = {http://geodesic.mathdoc.fr/item/MM2_1992__74_2_155695/}
}
Uwe Kaiser. Strong Band sum and dichromatic invariants.. Manuscripta mathematica, Tome 74 (1992) no. 2, pp. 237-252. http://geodesic.mathdoc.fr/item/MM2_1992__74_2_155695/